# SDR ASAA2022012537258

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,915 hours, 15,829 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Torn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 FAN BLADE LUBE PLATFORMS #1,2,3,5,6,7,,9,10,10,20,23 AND 24 SEALS ARE TORN. GROUNDED - YES. REPLACED FAN BLADE PLATFORMS AT POSITIONS 1,2,3,5,6,7,9,10,19,20,23 AND 24, REF ASA T/C 78472010.
